Edinburgh Research Explorer

Freidlin-Wentzell LDPs in path space for McKean-Vlasov equations and the Functional Iterated Logarithm Law

Research output: Contribution to journalArticle

Related Edinburgh Organisations

Open Access permissions

Open

Documents

  • Download as Adobe PDF

    Accepted author manuscript, 440 KB, PDF document

    Licence: Creative Commons: Attribution-NonCommercial-ShareAlike (CC BY-NC-SA)

https://arxiv.org/abs/1708.04961
Original languageEnglish
Pages (from-to)1487-1540
Number of pages41
JournalAnnals of Applied Probability
Volume29
Issue number3
DOIs
Publication statusPublished - 19 Feb 2019

Abstract

We show two Freidlin-Wentzell Large Deviations Principles for McKean-Vlasov Stochastic Differential Equations (MV-SDEs) in path space topologies using techniques addressing directly the presence of the law in the coefficients and avoiding altogether limits of particle systems. We work with MV-SDEs having a drift of polynomial growth and provide existence uniqueness results along with several properties.
As an application of our results, we establish a Functional Strassen type result (Law of Iterated Logarithm) for the solution of a MV-SDEs.

Download statistics

No data available

ID: 69282636